Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4309
Título: Approximating fractional derivatives through the generalized mean
Autor: Machado, J. A. Tenreiro
Galhano, Alexandra
Oliveira, Anabela
Tar, József K.
Palavras-chave: Fractional derivatives
Fractional calculus
Average
Generalized mean
Data: 2009
Editora: Elsevier
Relatório da Série N.º: Communications in Nonlinear Science and Numerical Simulation; Vol. 14, Issue 11
Resumo: This paper addresses the calculation of fractional order expressions through rational fractions. The article starts by analyzing the techniques adopted in the continuous to discrete time conversion. The problem is re-evaluated in an optimization perspective by tacking advantage of the degree of freedom provided by the generalized mean formula. The results demonstrate the superior performance of the new algorithm.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4309
ISSN: 1007-5704
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S1007570409001397
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_Tenreiro_Machado_2009_DEE.pdf820,6 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.